ResearcherID Thomson Reuters  

Smirnov, Alexey I.
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: J-3396-2012
Other Names: Smirnov A.; Smirnov A.I.; Smirnov A; Smirnov AI; Smirnov Alexey
URL: http://www.researcherid.com/rid/J-3396-2012
Subject: Computer Science; Mathematics
Keywords: optimal control theory; optimization methods
ORCID: http://orcid.org/0000-0003-1765-0782
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Faculty of Computational Mathematics and Cybernetics; Department of Optimal Control
Role:
Joint Affiliation:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Will GEO work? - An economist view
 Author(s): Smirnov, A.; Obersteiner, M.
 Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84879966060&partnerID=40&md5= ...
added
11-Dec-13
2.  Title: Infinite-horizon dynamic programming and application to management of economies effected by random natural hazards
 Author(s): Kryazhimskiy, A.; Obersteiner, M.; Smirnov, A.
 Source: Applied Mathematics and Computation Volume: 204 Issue: 2 Pages: 609-620 Published: OCT 15 2008
 Times Cited: 2
 DOI: 10.1016/j.amc.2008.05.042
added
14-Nov-12
3.  Title: Necessary Optimality Conditions for a Class of Optimal Control Problems with Discontinuous Integrand
 Author(s): Smirnov, A. I.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 262 Issue: 1 Pages: 213-230 Published: SEP 2008
 Times Cited: 0
 DOI: 10.1134/S0081543808030176
added
14-Nov-12
4.  Title: Necessary first-order conditions for optimal crossing of a given region
 Author(s): Aseev, S. M.; Smirnov, A. I.
 Source: Computational Mathematics and Modeling Volume: 18 Issue: 4 Pages: 397-419 Published: 2007
 DOI: 10.1007/s10598-007-0034-8 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-36049017097&partnerID=40&md5= ...
added
11-Dec-13
5.  Title: Attainability analysis of the dice model
 Author(s): Smirnov, Alexey; Kryazhimskiy, Arkady
 Source: IIASA Interim Report IR-05-049 Published: 2005
added
11-Dec-13
6.  Title: The Pontryagin maximum principle for a problem of optimal crossing a given domain
 Author(s): Aseev, S. M.; Smirnov, A. I.
 Source: Doklady Akademii Nauk Volume: 395 Issue: 5 Pages: 583-585 Published: 2004
 Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-5644294812&partnerID=40&md5=7 ...
added
11-Dec-13
7.  Title: The pontryagin maximum principle for the problem of optimally crossing a given domain
 Author(s): Aseev, SM; Smirnov, AI
 Source: Doklady Mathematics Volume: 69 Issue: 2 Pages: 243-245 Published: MAR-APR 2004
 Times Cited: 1
added
14-Nov-12
8.  Title: Global wheat production potentials and management flexibility under the representative concentration pathways
 Author(s): Balkovič, Juraj; van der Velde, Marijn; Skalský, Rastislav; et al.
 Source: Global and Planetary Change Issue: 0
 DOI: http://dx.doi.org/10.1016/j.gloplacha.2014.08.010 /  Author-provided URL : http://www.sciencedirect.com/science/article/pii/S0921818114001751
added
27-Aug-14
publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: